Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Symmetric and alternate matrices in an arbitrary field. I


Author: A. Adrian Albert
Journal: Trans. Amer. Math. Soc. 43 (1938), 386-436
MSC: Primary 15A33
MathSciNet review: 1501952
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A33

Retrieve articles in all journals with MSC: 15A33


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1938-1501952-6
PII: S 0002-9947(1938)1501952-6
Article copyright: © Copyright 1938 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia